# SDR AALA981317

- Difficulty date: July 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N719AA
- Make and model: Boeing 727227
- Aircraft serial: 20612
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - DENT IN FRAME AT 950F STRINGER 25 AND 24 RT.  REMOVED DAMAGED AREA.  INSTALLED DOUBLER PER AARD 53-10-07-3.  (M)
